MathSciNet Relay Station
MathSciNet bibliographic data
MR1704245 (2001a:31011) 31C35 (31B05 60J50)
Bogdan, Krzysztof Representation of $\alpha$-harmonic functions in Lipschitz domains. Hiroshima Math. J. 29 (1999), no. 2, 227–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement